Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some projective planes of Lenz-Barlotti class I


Author: John T. Baldwin
Journal: Proc. Amer. Math. Soc. 123 (1995), 251-256
MSC: Primary 51A35
DOI: https://doi.org/10.1090/S0002-9939-1995-1215026-6
MathSciNet review: 1215026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an infinite projective plane with Lenz-Barlotti class I. Moreover, the plane is almost strongly minimal in a very strong sense: each automorphism of each line extends uniquely to an automorphism of the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 51A35

Retrieve articles in all journals with MSC: 51A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1215026-6
Article copyright: © Copyright 1995 American Mathematical Society